# SDR RRXA96125

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Handle
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO GEAR DOWN GREEN OR RED WARNING LIGHTS.  COMPLIED WITH QRH, GEAR CONFIRMED DOWN AND LOCKED.  MAINTENANCE CLEANED AND LUBED THE LINKAGES ON THE LANDING GEAR HANDLE.  LANDING GEAR POSITION INDICATION AND WARNING OPS CHK GOOD.
